# SDR COMA0660546

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 15,093 hours, 12,516 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5011 - RIGHT ENGINE OIL PRESSURE MESSAGE IN FLIGHT EN ROUTE FROM SAV TO LGA.  FLIGHT DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  FOUND OIL TANK OVER SERVICED.  DRAINED AND RESERVICED PER CRJ AMM, OPS CHECKS GOOD.
